# SDR 2004F00407

- Difficulty date: September 11, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Housing
- Part number: 65179897
- Condition: Cracked
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CHARGER FLT FROM CANCUN-BOS, B HYDRAULIC SYSTEM PRESSURE WENT TO ZERO, BOTH NR 1 AND NR 2 PUMP LOW PRESSURE LIGHTS ON.  DUMPED 20,000 LBS OF FUEL AND DIVERTED TO MCO.  FOUND B HYDRAULIC SYSTEM CASE DRAIN FILTER HOUSING CRACKED.  REPLACED FILTER AND HOUSING.  OPS CHECK AND LEAK CHECK GOOD.  (M)
